Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some weighted norm inequalities for the Fourier transform of functions with vanishing moments

Authors: Cora Sadosky and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 300 (1987), 521-533
MSC: Primary 42B10
MathSciNet review: 876464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted $ L^p$ norm inequalities are derived between a function and its Fourier transform in case the function has vanishing moments up to some order. For weights of the form $ {\left\vert x \right\vert^\gamma }$, the results concern values of $ \gamma $ which are outside the range which is normally considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society